I have bad reactions to most medications. ( if there's a side effect listed I will have it and then some) I was on betaseron for 4 months before I had such a severe reaction that I became paralyzed with the worst pain I've felt in my life( and I've had kids) And stopped it immediately. Side effects stopped within a week but the stress brought on the biggest relapse yet and I have not gotten better. I look at medications and have to weigh the side effects with how I feel now and it's terrifying to try something again. My doctor recommends gilenya most but has also listed tecfidera, lemtrada, and aubagio.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 2 answers
Posted 3 May 2011 • 3 answers
Posted 12 Sep 2011 • 1 answer
Posted 7 Feb 2012 • 4 answers
If symptoms from MS are from previous lesions and not a new symptom will a lesion show up on the MRI
Posted 14 Oct 2013 • 1 answer